# SDR P91A096004

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Loose
- Location: Rt Outflow Valve
- Part time: 63,829 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 0153 - AIRCRAFT WOULD NOT PRESSURIZE NORMALLY AFTER TAKEOFF IN NORMAL OR MANUAL.  ALL PRESS AND TEMPS IN PACKS SHOWED OK.  REMOVED INSULATION IN RT OUTFLOW VALVE POS.  (X)
